Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W. / Wilson, John S.

Managing Editor: Khukhro, Evgenii I. / Kramer, Linus

6 Issues per year


IMPACT FACTOR 2016: 0.457
5-year IMPACT FACTOR: 0.521

CiteScore 2016: 0.53

SCImago Journal Rank (SJR) 2016: 0.673
Source Normalized Impact per Paper (SNIP) 2016: 1.049

Mathematical Citation Quotient (MCQ) 2016: 0.43

Online
ISSN
1435-4446
See all formats and pricing
More options …
Volume 2, Issue 3 (Jul 1999)

Issues

Cycle indices for the finite classical groups

J. Fulman
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/jgth.1999.017

About the article

Published Online: 2006-01-23

Published in Print: 1999-07-01


Citation Information: Journal of Group Theory, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgth.1999.017.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Rita Jiménez Rolland and Jennifer C.H. Wilson
Advances in Mathematics, 2017, Volume 310, Page 121
[2]
Pablo Spiga
Journal of Algebraic Combinatorics, 2017, Volume 45, Number 2, Page 345
[4]
Song-Nam Hong and Giuseppe Caire
IEEE Transactions on Information Theory, 2014, Volume 60, Number 8, Page 4902
[5]
Jason Fulman and Robert Guralnick
Linear Algebra and its Applications, 2013, Volume 439, Number 2, Page 488
[6]
Robert M. Guralnick and Attila Maróti
Journal of Algebra, 2013, Volume 385, Page 80
[8]
Duncan Brydon
Journal of Algebra, 2003, Volume 262, Number 1, Page 226
[9]
Jason Fulman and Robert Guralnick
Journal of Algebra, 2004, Volume 275, Number 1, Page 356
[10]
John R. Britnell and Jason Fulman
Journal of Algebra, 2006, Volume 305, Number 2, Page 1212
[11]
Peter M. Neumann and Cheryl E. Praeger
Journal of Algebra, 2000, Volume 234, Number 2, Page 367
[12]
Jason Fulman
Journal of Algebra, 2000, Volume 228, Number 2, Page 497
[13]
Jason Fulman
Journal of Algebra, 2000, Volume 231, Number 2, Page 614
[14]
Steven N. Evans
Stochastic Processes and their Applications, 2002, Volume 102, Number 1, Page 89
[15]
Azizollah Azad, Mohammad A. Iranmanesh, Cheryl E. Praeger, and Pablo Spiga
Journal of Algebraic Combinatorics, 2011, Volume 34, Number 4, Page 683
[16]
S.P. Glasby and Cheryl E. Praeger
Journal of Algebra, 2009, Volume 322, Number 3, Page 766
[17]
Duncan Brydon
Journal of Algebra, 2003, Volume 268, Number 2, Page 700
[18]
Eric Schmutz
Journal of Group Theory, 2008, Volume 11, Number 4
[20]
John R Britnell
Journal of Group Theory, 2006, Volume 9, Number 5
[21]
John R Britnell
Journal of Group Theory, 2006, Volume 9, Number 6

Comments (0)

Please log in or register to comment.
Log in